# SDR SWAA052309

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 35,922 hours, 30,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10107451
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT PER MM.
